Lancaster EPrints

Projection results for vehicle routing

Letchford, A N and Salazar, J J (2006) Projection results for vehicle routing. Mathematical Programming, 105 (2-3). pp. 251-274. ISSN 0025-5610

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematical Programming
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43970
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:08
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43970

Actions (login required)

View Item